# SDR AALA202208230328

- Difficulty date: August 20, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A300*
- Aircraft serial: 3928
- Aircraft time: 41,150 hours, 16,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING ACCOMPLISHMENT OF TASK CARD 26L00025010 MAINTENANCE FOUND EMERGENCY POWER SUPPLY UNIT 12WL BAD. REPLACED EMERGENCY POWER SUPPLY UNIT 12WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
